# SDR ASAA2017072321436

- Difficulty date: July 23, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 21,579 hours, 6,226 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES DISENGAGED,  WILL NOT REMAIN ENGAGED.  ACFT GROUNDED. PERFORMED A/T BITE IAW FIM 22-31, TASK 801. NO CURRENT FAULTS. FOUND FAULT FLT LEG 3 - 22-31688 - RATE MONITOR ASM 2 SUSPECT. PERFORMED FIM 22-32, TASK 819. INTERACTIVE TESTS ARE OK. NO FAULTS. NO HISTORY 30 DAYS.
